# SDR DALA2015070404157

- Difficulty date: July 4, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 693-750
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTINING  STRIKE ON FUSELAGE SKIN BETWEEN BS  693-712 AND BS 731-750 LONGERONS 28 - 29 LEFT.   LIGHTNING STRIKES WERE BLENDED AND FOUND WITHIN LIMITS IAW SRM 53-04-1, PAR 5C.    BS 694 - 701 LONGERONS 28-29LEFT WERE REPAIRED IAW SRM 53-04-2 PAR 3C, 2, A, 1, A.
